West Virginia, 2003

Hail and Damaging Winds in West Virginia, July 9, 2003

July 9, 2003 · NWS RLX · 14 events in 8 counties and zones

Fast moving thunderstorms formed around midday, along an outflow boundary left over from the overnight convection. Winds were around 40 to 50 mph at 5000 feet aloft.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

Fast moving thunderstorms formed around midday, along an outflow boundary left over from the overnight convection. Winds were around 40 to 50 mph at 5000 feet aloft. Winds quickly translated to the surface along the line of thunderstorms, causing spotty wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Jul 9, 10:45 AM EST, 20 minutes earlier.

Area forecast discussion, Jul 9, 10:45 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1145 AM EDT WED JUL 9 2003

*******************************************************************
1145 AM EDT WED JUL 9 2003

...UPDATE TO ADD WATCH TO EASTERN CWA UNTIL 6 PM EDT...
...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT FOR SOUTHEASTERN
OHIO AND NORTHERN WEST VIRGINIA...

.RLX...
WV...FLOOD WATCH UNTIL 10 PM FOR ZONES WVZ008>011...WVZ016>020...
WVZ028>032...WVZ038>040...WVZ046>047.

SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT FOR
WVZ015...WVZ024>028...WVZ030>040...WVZ046>047.

VA...SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT VAZ003>004.

KY...NONE.

OH...FLOOD WATCH UNTIL 10 PM FOR ZONES OHZ066>067...OHZ075>076...
OHZ084>085.

.END/ KF
*******************************************************************
1020 AM EDT WED JUL 9 2003

...MORNING UPDATE DISCUSSION...
NO UPDATE ANTICIPATED THIS MORNING.  A FEW SHOWERS REMAIN ACROSS THE
EASTERN MOUNTAINS OF WEST VIRGINIA.  ANTICIPATING REDEVELOPMENT THIS
AFTERNOON.  FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT FOR
NORTHERN WEST VIRGINIA AND PORTIONS OF SOUTHEASTERN OHIO.

.END/ KF
*******************************************************************
408 AM EDT WED JUL 9 2003

THRU THURSDAY

MUCH LIKE PREVIOUS MID SHIFTS TSTMS ACROSS IL/IND ARE MOVING E.
PRESENT SQ LINE OVER AFOREMENTIONED AREA PROGRESSING INTO AREA OF
GOOD INFLOW AND RICH LOW LEVEL MSTR.  ISALLOBARIC WINDS FIELD ALSO
SUPPORT LINE MAINTAINING STRENGTH AS IT HEADS FOR OH RVR.  TODAY
XPCT STRATUS FRACTUS TO FORM AROUND DAYBREAK LIKE PAST DAYS...WITH
IT LINGERING TO 17Z...ESP IN MTNS.  CLDFRNT HANGS UP ALNG I-70 ALTHO
WITH A LOT OF CLDS FORECAST INSTABILITY NOT THAT IMPRESSIVE WITH
LI/S NR -3C AND SBCAPES AT 1.0 KJ/KG...MAIN THREAT IS TRAINING
STORMS AS WK WRLY WNDS EXIST N OF CLDFRNT...NRN AREA HIT PRETTY HARD
WITH 3HR FFG NOW DWN TO 1.3 INCHES.  SO HOISTED A NEW FFA WHICH
COVERS AREA FORMER DID WITH ADDITION OF NICHOLAS AND CLAY.

TNGT...A BRIEF REPRIEVE AS TSTMS WANE AS WEAK RIDGING OCCURS IN
H7-H5 LAYER FM UPSTREAM DIGGING TROF.  FOR THURSDAY THINGS
REGENERATE AS FRNT NEARS.  DECENT WARM AIR ADVECTION OUT AHEAD WITH
NEARLY A FULL LATITUDE TROF ACCOMPANYING IT.  HIT POPS HARD THUR AS
THINGS COME TOGETHER IN THE AFTN FOR A GOOD AREAL COVERAGE RAIN
EVENT.  FUTURE SHIFTS WILL HAVE TO CONSIDER ON EXTENSION OF FFA INTO
THUR PERIOD...ALTHO WITH MORE OF A GRADIENT...TRAINING LESS OF A
CONCERN.

FOR TEMPS FWC RUNNING A TAD HIGH AND MAV A TOUCH LOW...SO PLAYED THE
MIDDLE ROAD AGAIN FOR TDY AND THE CONSENSUS FOR PDS 2 AND 3.

GRADUALLY DIMINISH POPS WITH LOSS OF HEATING AND WEST TO EAST
PROGRESSION OF SHOWERS AND THUNDERSTORMS OUT AHEAD OF FRONT.  SOME
HINT MAIN SURFACE COLD FRONT DOES NOT CROSS AREA UNTIL AFTER 12Z
FRIDAY...BUT PASSAGE SHOULD BE QUICK ENOUGH TO GENERATE LEE
TROUGHING FRIDAY WHILE TAKING OUT MOST OF DEEP LEVEL MOISTURE BY OR
SHORTLY AFTER 12Z.  PE TO POPS TOOL FROM ETA AND META REFLECT THIS
WITH WEAK HINT OF POP RIDGE WITH ACTUAL FRONT TO WEST FRIDAY MORNING.

REST OF PACKAGE BASICALLY A CLOUD/TEMPERATURE FORECAST.  WILL LIKELY
SEE CU FIELD DEVELOP BY FRIDAY AFTERNOON ASSISTED BY UPSLOPE
WESTERLY FLOW.

SEE NO MOISTURE...INSTABILITY OR FORCING MECHANISM FOR THUNDERSTORMS
SATURDAY SO REMOVED.  FORCING IS WEAK SUNDAY AS IS INSTABILITY AND
MOISTURE THOUGH INSTABILITY IS A BIT BETTER THAN FOR SATURDAY.  LEFT
CHANCE TO SLIGHT CHANCE POPS IN MUCH OF THE AREA.  FINALLY...KEPT
THE SLIGHT CHANCE FOR THE MOUNTAINS MONDAY AND DRY TUESDAY FOR NOW.

NUMBERS LOOKED REASONABLE...EDGED HIGHS FRIDAY DOWN TOWARD NEW MAV
WITH DECENT AMOUNT OF CLOUDS EXPECTED ON WESTERLY FLOW AND LOW LEVEL
MOISTURE.

29/TRM
*******************************************************************
1259 AM EDT WED JUL 9 2003

UPDATED TO REMOVE SVR WATCH.  MENTIONED RAIN MAY BE HEAVY WHERE
FLOOD WATCH IN EFFECT NORTHERN COUNTIES.

TRM
*******************************************************************
1032 PM EDT TUE JUL 8 2003

...UPDATE TO ADD FLOOD WATCH OVERNIGHT ACROSS NORTHERN THIRD OF
CWA...

SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH MIDNIGHT. NO
OTHER CHANGES.

KF
*******************************************************************
830 PM EDT TUE JUL 8 2003

...UPDATED TO ADD THUNDERSTORM WATCH #690 TO NE CWA UNTIL MIDNIGHT...
NO OTHER CHANGES.

KF
*******************************************************************
800 PM EDT TUE JUL 8 2003

...UPDATE TO REMOVE THUNDERSTORM WATCHES FROM THE ZONES...

OTHERWISE FORECAST IS HOLDING UP WELL AT THIS HOUR.  WILL ALL THE
PRECIP AROUND...SOMEHOW RLX HAS REMAINED FAIRLY DRY WITH A TRACE AT
MOST.

KF
*******************************************************************
335 PM EDT TUE JUL 8 2003

...SEVERE THUNDERSTORM WATCH #682 FOR CARTER AND GREENUP COUNTIES
IN NORTHEASTERN KENTUCKY UNTIL 00Z...

...SEVERE THUNDERSTORM WATCH #684 FOR MUCH OF NORTHERN AND CENTRAL
WEST VIRGINIA AND SOUTHEASTERN OHIO...

...TONIGHT AND WEDNESDAY...
ANOTHER AFTERNOON AND EVENING OF CONVECTION IS UPON US.  SO FAR THIS
AFTERNOON...MUCH OF THE ACTION HAS BEEN POISED SOUTH OF INTERSTATE
64.  STRONGEST STORMS ARE IN SOUTHWESTERN OHIO AND NORTHERN
KENTUCKY.

AS FOR THE FORECAST...UPPED POPS FOR THE EARLY MORNING HOURS TO
LIKELY ACROSS THE NORTH.  GFS AND ETA AGREE THAT VORT MAX WILL KICK
UP MORE THUNDERSTORMS ACROSS THE NORTHERN HALF OF THE CWA.

...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...

WITH BOUNDARY REMAINING JUST NORTH OF CWA THROUGH THURSDAY WITH
MESOSCALE INFLUENCES CONTINUING...NEED TO LEAVE CHANCE POPS IN
THROUGH THAT TIME.  ATMOSPHERE STILL PLENTY JUICY AND WILL NEED TO
CONTINUE TO WATCH FOR SLOW-MOVING DOWNPOURS.

12Z MODEL SUITE A BIT SLOWER WITH FRONTAL PASSAGE...ETA SLOWER THAN
GFS.  TRIED TO BLEND PASSAGE TIME A LITTLE BIT AND BRING FRONT
THROUGH BY NOON FRIDAY.  BUMPED UP POPS TO LIKELY AHEAD OF AND ALONG
FRONT.  SOMEWHAT FRESHER AIRMASS POURS IN BEHIND...FRIDAY NIGHT
THANKFULLY APPEARS RAIN-FREE AT THIS POINT.

MOS TEMPS LOOK REASONABLE MOSTLY...ALTHOUGH STAYED A BIT BELOW ON
THURSDAY WITH THICKER CLOUD COVER.  BUMPED UP THURSDAY NIGHT TEMP
GRIDS SOMEWHAT FROM PREVIOUS.

...SATURDAY THROUGH TUESDAY...
COLD FRONT SHOULD BE WELL TO THE EAST OF REGION BY THE BEGINNING OF
THE PERIOD.  HOWEVER...LONGWAVE TROF WILL COMBINE WITH  MOISTURE TO
RESULT IN A FEW AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS ACROSS
EASTERN PORTIONS OF THE FORECAST AREA SATURDAY.

MODELS THEN INDICATE A MID-LEVEL SHORTWAVE TROF WILL SWING THRU THE
BASE OF THE LONGWAVE TROF SATURDAY NIGHT INTO EARLY SUNDAY.  WILL
ADD CHANCE POPS FOR NORTHERN COUNTIES WITH SLIGHT CHANCE POPS SOUTH
FOR THIS FEATURE.

CONVECTION SHOULD THEN WANE AFTER THIS FEATURE PUSHES THRU.
HOWEVER...LONGWAVE TROF WILL REMAIN OVER THE AREA THROUGH SUNDAY
WITH AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS ONCE AGAIN POSSIBLE
ACROSS THE AREA.

MID-LEVEL LONGWAVE TROF WILL PUSH SLOWLY EAST OF THE REGION BY THE
END OF THE PERIOD.  AS A RESULT...THERE WILL BE ONE MORE DAY OF
AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS IN THE MOUNTAINS
COUNTIES ON MONDAY.   BELIEVE THE TROF WILL BE FAR ENOUGH EAST OF
THE REGION ON TUESDAY TO RESULT IN PARTLY CLOUDY AND DRY CONDITIONS
ON TUESDAY.

KF/CL/JSH
*******************************************************************
Hazardous weather outlook, Jul 9, 4:00 AM EST, 7 hours 5 minutes before
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-091500-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
500 AM EDT WED JUL 9 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
OHIO...NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST
VIRGINIA.

.DAY ONE...

A FRONT WILL BE POISED OVER CENTRAL OHIO WESTWARD TO CENTRAL TO
NORTHERN ILLINOIS TODAY AND TONIGHT...SOUTH OF THIS FEATURE A RICH
ATMOSPHERE OF LOW LEVEL MOISTURE EXISTS.  ALSO UPPER LEVEL WINDS
WILL REMAIN CONDUCIVE TO FAIRLY SLOW MOVING STORMS...BUT MORE OF A
CONCERNED IS STORMS TRAINING ACROSS ALREADY SATURATED GROUNDS FROM
PREVIOUS RAINFALL.  HOURLY RAINFALL RATES OF ONE TO ONE AND A HALF
INCHES IS ENOUGH TO BRING ALREADY HIGH RUNNING STREAMS AND CREEKS
OUT OF THEIR BANKS.

* FLOOD WATCH UNTIL 10 PM FOR NORTHERN WEST VIRGINIA AND
SOUTHEASTERN OHIO SEE WGUS61 KRLX - FFARLX FOR DETAILS *

.DAYS TWO THROUGH SEVEN...

AS A FRONT APPROACHES FROM THE WEST AND GIVEN DAYTIME HEATING AND
RICH LOW LEVEL MOISTURE...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FROM TYLER COUNTY SOUTH TO CABELL COUNTY AND POINTS
WEST THURSDAY.  THE PRIMARY THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

29

In the hours before

Special weather statement, Jul 9, 10:48 AM EST, 17 minutes before
WVZ013-015-016-024>027-091645-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1148 AM EDT WED JUL 9 2003

AT 1148 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED...ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF AMMA TO 3 MILES NORTHEAST
OF CHAPMANVILLE TO 13 MILES SOUTHWEST OF WARFIELD...MOVING SOUTHEAST
AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS LINE OF STORMS INCLUDE...BELLE
CEDAR...GROVE...CHAPMANVILLE...CHARLESTON...CHATTAROY...CHESAPEAKE...
CHIEF LOGAN STATE PARK...CLAY...CLENDENIN...COAL...FORK...DELBARTON
EAST BANK...ELKVIEW...GILBERT CREEK...GLASGOW...HOLDEN...LOGAN
MADISON...MALLORY...MAN... MARMET...MOUNT GAY...PINCH...PRATT...
R.D. BAILEY LAKE...RED JACKET...SOUTH
CHARLESTON...SWITZER...WILLIAMSON...BALD KNOB...BIG
OTTER...BLAIR...ECHART...GLEN...HINCH...JULIAN...MUD...PIE...VAN...
WALLBACK...WHARTON...AMMA AND BURNWELL.

A LINE OF STRONG THUNDERSTORMS WAS MOVING ACROSS THE REGION AROUND
THE MIDDAY HOUR. HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS ARE
POSSIBLE FROM THESE THUNDERSTORMS.  IF YOU ARE IN THE PATH OF THESE
STORMS PLEASE TAKE COVER UNTIL THE STORMS HAVE PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
WEDNESDAY EVENING FOR VIRGINIA AND EAST CENTRAL WEST VIRGINIA.

SEYMOUR
Special weather statement, Jul 9, 10:48 AM EST, 17 minutes before
WVZ013-015-016-024>027-091645-

SPECIAL WEATHER STATEMENT...CORRECTED...
NATIONAL WEATHER SERVICE CHARLESTON WV
1148 AM EDT WED JUL 9 2003

AT 1148 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF AMMA TO 3 MILES NORTHEAST OF CHAPMANVILLE TO 13 MILES SOUTHWEST
OF WARFIELD...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS LINE OF STORMS INCLUDE...BELLE
CEDAR...GROVE...CHAPMANVILLE...CHARLESTON...CHATTAROY...CHESAPEAKE...
CHIEF LOGAN STATE PARK...CLAY...CLENDENIN...COAL...FORK...DELBARTON
EAST BANK...ELKVIEW...GILBERT CREEK...GLASGOW...HOLDEN...LOGAN
MADISON...MALLORY...MAN... MARMET...MOUNT GAY...PINCH...PRATT...
R.D. BAILEY LAKE...RED JACKET...SOUTH
CHARLESTON...SWITZER...WILLIAMSON...BALD KNOB...BIG
OTTER...BLAIR...ECHART...GLEN...HINCH...JULIAN...MUD...PIE...VAN...
WALLBACK...WHARTON...AMMA AND BURNWELL.

A LINE OF STRONG THUNDERSTORMS WAS MOVING ACROSS THE REGION AROUND
THE MIDDAY HOUR. HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS ARE
POSSIBLE FROM THESE THUNDERSTORMS.  IF YOU ARE IN THE PATH OF THESE
STORMS PLEASE TAKE COVER UNTIL THE STORMS HAVE PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
WEDNESDAY EVENING FOR VIRGINIA AND EAST CENTRAL WEST VIRGINIA.

SEYMOUR

The radar

The Charleston,WV radar (KRLX), 18 km away, was scanning. The volume nearest the first event began at 16:04 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 1 hail. Local standard time, as filed.

Hail, Boone

When
July 9, 11:05 AM EST
Where
Boone County, Nellis
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.150, -81.733

Thunderstorm Wind, Boone

When
July 9, 11:14 AM EST
Where
Boone County, Turtle Creek
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
38.033, -81.967

Several trees or large branches were blown down.

Thunderstorm Wind, Logan

When
July 9, 11:19 AM EST
Where
Logan County, Logan
Measured
50 kt (58 mph) estimated gust
Reported by
DEPT OF HIGHWAYS
Coordinates
37.850, -82.000

Trees and power lines were knocked down.

Thunderstorm Wind, Boone

When
July 9, 11:20 AM EST
Where
Boone County, Gordon
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
37.983, -81.700

Power lines were knocked down.

Thunderstorm Wind, Raleigh

When
July 9, 11:25 AM EST
Where
Raleigh County, Dorothy
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
37.950, -81.483

A few large trees were fallen by the wind.

Thunderstorm Wind, Mingo

When
July 9, 11:40 AM EST
Where
Mingo County, Varney
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
37.667, -82.100

Large branches and a few trees were blown down.

Thunderstorm Wind, Wyoming

When
July 9, 11:40 AM EST
Where
Wyoming County, Cyclone
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
37.733, -81.683

Thunderstorm Wind, Wyoming

When
July 9, 11:50 AM EST
Where
Wyoming County, Sabine
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
37.683, -81.500

Thunderstorm Wind, Wyoming

When
July 9, 11:55 AM EST
Where
Wyoming County, Mc Graws
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
37.667, -81.467

Thunderstorm Wind, Fayette

When
July 9, 11:55 AM EST
Where
Fayette County, 1 mi SE of Mt Hope
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
37.867, -81.150

Trees were knocked down across Route 61.

Thunderstorm Wind, Wyoming

When
July 9, 12:00 PM EST
Where
Wyoming County, New Richmond
Measured
50 kt (58 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
37.567, -81.483

Thunderstorm Wind, Raleigh

When
July 9, 12:15 PM EST
Where
Raleigh County, Beaver
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
37.750, -81.133

Thunderstorm Wind, McDowell

When
July 9, 12:20 PM EST to 12:25 PM EST
Where
McDowell County, Welch
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
37.433, -81.583

Power lines and trees were blown down. A roof to a school gymnasium was damaged.

Thunderstorm Wind, Pocahontas

When
July 9, 12:50 PM EST
Where
Pocahontas County, Hillsboro
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
38.133, -80.217

Trees and telephone poles were blown down.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in West Virginia in 2003Every state in 2003This day in weather historyWarnings in West Virginia, July 2003

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5375521, 5375723, 5375727, 5375724, 5375726, 5375725, 5375728, 5375729, 5375796, 5375798, 5375797, 5375799, 5375800, 5375801.